A Semi-Numerical Approach to Unsteady Squeezing Flow of Casson Fluid between Two Parallel Plates

Kumar, Sampath V S and Pai, N P and Jacub, K (2018) A Semi-Numerical Approach to Unsteady Squeezing Flow of Casson Fluid between Two Parallel Plates. Malaysian Journal of Mathematical Sciences, 12 (1). pp. 35-47. ISSN 1823-8343

[img] PDF
4495.pdf - Published Version
Restricted to Registered users only

Download (622kB) | Request a copy

Abstract

The unsteady squeezing flow of Casson fluid between parallel plates is re-investigated. The problem admits similarity transformations, there by reducing the equations to a non-linear differential equation of order four involving the parameter S is the non-dimensional squeezing number. The proposed homotopy perturbation method along with pade approximants is convenient in obtaining the solution. The series so generated yields expressions for skin friction and velocity

Item Type: Article
Uncontrolled Keywords: Squeezing flow, Homotopy, Pade approximants, Perturbation method.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 02 Jul 2018 05:08
Last Modified: 02 Jul 2018 05:08
URI: http://eprints.manipal.edu/id/eprint/151414

Actions (login required)

View Item View Item